Interfering GP . . .

My GP telephoned me a couple of weeks ago saying he was cutting my Phyllocontin Continus by half, as he had been advised by the consultant at APH that the full dose was toxic.

I pointed out that the toxicity was based on blood tests that were now 4 months old and, when they were done I had lost a huge amount of weight – 31kg – which resulted in an effective overdose, hence the apparent toxicity. I had now regained much of that weight, had no reason to suspect that the full dose was still toxic, and would appreciate Continue reading

Advertisements

Problems with Diltiazem…

I’ve recently had a run-in with exfoliating dermatitis. For those of you lucky enough to have missed out, it’s a lumpy, blotchy scarlet, rash which itches ferociously and sheds scaly skin like a dead carp.

I got a GP out (not mine, one of the good guys), and he prescribed an emollient and a steroid ointment, neither of which, in the short term, did anything beyond making me Continue reading